# SDR QXEA2021040100169

- Difficulty date: April 1, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 10,874 hours, 6,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS PATH LIGHTING ASSY E175 AIPC 33-50-21-01 SECTION "B", "C", "D", "K" DAMAGED. R & R SECTION "B", "C", "D", "K" OF PHOTOLUMINESCENT STRIP LIGHT IAW E175 AMM TASK 33-50-21-000/400-801-A AND REF E175 AIPC 33-50-21-01. OPS TEST GOOD.
